# SDR AALA202502270013

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 37,452 hours, 7,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN FLIGHT ATTENDANT FLASHLIGHT BATTERY LOW. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26C00025003.
